MathSciNet Relay Station
MathSciNet bibliographic data
MR1098210 35K22 (35C05 35Q80)
Guo, Ben Yu; Chen, Zhi Xiong Analytic solutions of the Fisher equation. J. Phys. A 24 (1991), no. 3, 645–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement